# SDR DALA2016011200245

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 38,456 hours, 26,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, LOWER ENTRY JAMB CORRODED.  REPLACED FWD CARGO LOWER ENTRY DOOR JAM IAW SRM 53-20-15, REPAIR NR 6, ACCESS RESTORED.
